# SDR SIMA20220410001

- Difficulty date: April 10, 2022
- Submitted: April 11, 2022
- Operation: Air carrier
- Aircraft: N293NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000844
- Aircraft time: 3,576 hours, 2,259 cycles
- System (JASC): 2612 · Fire Detection
- Part: None
- Condition: None
- Stage of operation: UK
- How discovered: V
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

LAV SMOKE EICAS MSG IN FLIGHT . MSG LASTED FOR 1 MIN AND WENT AWAY.-C/A-PERFORMED AFT LAVATORY SYSTEM SMOKE DETECTION OPERATIONAL TEST IAW EMB 175 MM # 26-14-01, OPERATIONAL TESTING IS GOOD. NO DEFECT NOTED.
